Robitussin® PEAK COLD

Former Packaging New Look as of 2011

Robitussin Cough and Chest Congestion DM
Cough & Chest Congestion DM

Robitussin Cough and Chest Congestion DM

Robitussin Cough and Chest Congestion DM Max
Cough & Chest Congestion DM Max

Robitussin Maximum Strength Cough and Chest Congestion DM Liquid

Robitussin Cough and Cold CF
Cough & Cold CF

Robitussin Multi-Symptom Cold

Robitussin Cough and Cold CF Max
Cough & Cold
CF Max

Robitussin Maximum Strength Multi-Symptom Cold

Robitussin Night Time Cough, Cold and Flu
Night Time Cough,
Cold & Flu

Robitussin Nighttime Multi-Symptom Cold

New Product Robitussin Nasal Relief
New Product Robitussin Nighttime Nasal Relief
Cough + Chest Congestion DMMaximum Strength
Cough + Chest Congestion DM
Multi-Symptom ColdMaximum Strength
Multi-Symptom Cold
Nighttime
Multi-Symptom Cold
Nasal ReliefNighttime
Nasal Relief
Cough + Chest Congestion Multi-Symptom Cold Nasal Relief
Product Details Symptoms
  • Cough
  • Chest congestion/ mucus
  • Cough
  • Chest congestion/ mucus
  • Chest congestion/ mucus
  • Nasal congestion
  • Cough
  • Chest congestion/ mucus
  • Nasal congestion
  • Cough
  • Headache
  • Nasal congestion
  • Sore throat
  • Cough
  • Minor aches/pains
  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itchy nose or throat
  • Nasal congestion
  • Sinus congestion/ pressure
  • Swollen nasal passages
  • Headache
  • Sore throat
  • Minor aches/pains
  • Fever
  • Headache
  • Nasal congestion
  • Sore throat
  • Fever
  • Minor aches/pains
  • Runny nose
  • Sneezing
  • Itchy nose or throat
  • Itchy, watery eyes
  • Sinus congestion/ pressure
  • Swollen nasal passages
Active Ingredient(s)

Dextromethorphan HBr
(10 mg/5 mL)

Guaifenesin
(100 mg/5 mL)

Dextromethorphan HBr (10 mg/5 mL)

Guaifenesin
(200 mg/5 mL)

Guaifenesin
(100 mg/5 mL)

Phenylephrine HCI
(5 mg/5 mL)

Dextromethorphan HBr
(10 mg/5 mL)

Guaifenesin
(200 mg/5 mL)

Phenylephrine HCI
(5 mg/5 mL)

Dextromethorphan HBr
(10 mg/5 mL)

Acetaminophen
(160 mg/5 mL)

Phenylephrine HCI
(2.5 mg/5 mL)

Diphenhydramine HCI
(6.25 mg/5 mL)

Acetaminophen
(325 mg/tablet)

Phenylephrine HCI
(5 mg/tablet)

Acetaminophen
(325 mg/tablet)

Chlorpheniramine maleate (2 mg/tablet)

Phenylephrine HCI
(5 mg/tablet)
Form Liquid Liquid Liquid Liquid Liquid Tablet Tablet
Other Sugar-free available This product contains acetaminophen. Severe liver damage may occur if patients take more than 24 teaspoons in any 24-hour period (which is the maximum daily amount), take with other drugs containing acetaminophen, or have 3 or more alcoholic drinks every day while using this product. This product contains acetaminophen. Severe liver damage may occur if patients take more than 12 tablets in any 24-hour period (which is the maximum daily amount), take with other drugs containing acetaminophen, or have 3 or more alcoholic drinks every day while using this product. This product contains acetaminophen. Severe liver damage may occur if patients take more than 12 tablets in any 24-hour period (which is the maximum daily amount), take with other drugs containing acetaminophen, or have 3 or more alcoholic drinks every day while using this product.
Dosing Guidelines Adults & Children
12 years & older
2 tsp every 4 hrs, not to exceed 6 doses/24 hrs 2 tsp every 4 hrs, not to exceed 6 doses/24 hrs 2 tsp every 4 hrs, not to exceed 6 doses/24 hrs 2 tsp every 4 hrs, not to exceed 6 doses/24 hrs 4 tsp every 4 hrs, not to exceed 6 doses/24 hrs 2 tablets every 4 hrs, not to exceed 12 tablets/24 hrs 2 tablets every 4 hrs, not to exceed 12 tablets/24 hrs
Children under 12 years Do Not Use Do Not Use Do Not Use Do Not Use Do Not Use Do Not Use Do Not Use

Robitussin® LINGERING COLD

Robitussin Cough Long-Acting
Cough Long-Acting
Robitussin Long-Acting Cough
Long-Acting Cough
Robitussin CoughGels Long-Acting
CoughGels® Long-Acting
Robitussin Long-Acting CoughGels
Long-Acting CoughGels®
New Look as of 2011
Robitussin® Long-Acting
Product Details Symptoms
  • Cough
  • Cough
Active Ingredient(s) Dextromethorphan HBr (15 mg/5 mL) Dextromethorphan HBr (15 mg/capsule)
Form Liquid Capsule
Other Alcohol (1.4% v/v)
Dosing Guidelines Adults & Children 12 years & older 2 tsp every 6 to 8 hrs, not to exceed 4 doses/24 hrs 2 capsules every 6 to 8 hrs, not to exceed 8 capsules/24 hrs
Children under 12 years Do Not Use Do Not Use

Robitussin® CHILDREN'S FORMULATIONS

Robitussin Children's Cough Long-Acting
Children's Cough Long-Acting
Robitussin Children's Cough and Cold CF
Children's Cough & Cold CF
Robitussin Children's Cough and Cold Long-Acting
Children's Cough & Cold Long-Acting
Cough Cough & Cold
Do not use to sedate or make a child sleep.
Discontinued products: To Go Cough & Chest Congestion DM, To Go Cough & Cold CF, Night Time Cough & Cold, Cough & Cold Long-Acting
Product Details Symptoms
  • Cough
  • Cough
  • Chest congestion/mucus
  • Nasal congestion
  • Cough
  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itchy nose or throat
Active Ingredient(s) Dextromethorphan HBr (7.5 mg/5 mL) Dextromethorphan HBr (5 mg/5 mL)
Guaifenesin (50 mg/5 mL)
Phenylephrine HCI (2.5 mg/5 mL)
Chlorpheniramine maleate (1 mg/5 mL)
Dextromethorphan HBr (7.5 mg/5 mL)
Form Liquid Liquid Liquid
Dosing Guidelines Adults & Children
12 years & older
4 tsp every 6 to 8 hrs,
not to exceed 4 doses/24 hrs
4 tsp every 4 hrs,
not to exceed 6 doses/24 hrs
4 tsp every 6 hrs,
not to exceed 4 doses/24 hrs
Children under 12 years Please see below Please see below Please see below
Children 6 to under 12 years 2 tsp every 6 to 8 hrs,
not to exceed 4 doses/24 hrs
2 tsp every 4 hrs,
not to exceed 6 doses/24 hrs
2 tsp every 6 hrs,
not to exceed 4 doses/24 hrs
Children 4 to under 6 years 1 tsp every 6 to 8 hrs,
not to exceed 4 doses/24 hrs
1 tsp every 4 hrs,
not to exceed 6 doses/24 hrs
Do Not Use
Children under 4 years Do Not Use Do Not Use Do Not Use